# SDR AMTA200300474

- Difficulty date: April 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 1281T10033
- Part serial: 1064M
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR FAILS TO CLOSE ELECTRICALLY.  REMOVED AND REPLACED L1 DOOR ACTUATOR IAW MM 52-12-01, OPS NORMAL IAW MM 52-12-00.  (M)
